# SDR DL72S962568

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS1557081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT, CHECKS GOOD.
